Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative $2\mskip-1mu$–Segal spaces

Matthew B Young

Algebraic & Geometric Topology 18 (2018) 975–1039
Bibliography
1 J E Bergner, A M Osorno, V Ozornova, M Rovelli, C I Scheimbauer, 2–Segal sets and the Waldhausen construction, preprint (2016) arXiv:1609.02853
2 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. 166 (2007) 317 MR2373143
3 P B de Brito, Segal objects and the Grothendieck construction, preprint (2016) arXiv:1605.00706
4 H Derksen, J Weyman, Generalized quivers associated to reductive groups, Colloq. Math. 94 (2002) 151 MR1967372
5 V Drinfeld, On the notion of geometric realization, Mosc. Math. J. 4 (2004) 619 MR2119142
6 T Dyckerhoff, Higher categorical aspects of Hall algebras, preprint (2015) arXiv:1505.06940
7 T Dyckerhoff, M Kapranov, Higher Segal spaces, I, preprint (2012) arXiv:1212.3563
8 T Dyckerhoff, M Kapranov, Triangulated surfaces in triangulated categories, preprint (2013) arXiv:1306.2545
9 T Dyckerhoff, M Kapranov, Crossed simplicial groups and structured surfaces, from: "Stacks and categories in geometry, topology, and algebra" (editors T Pantev, C Simpson, B Toën, M Vaquié, G Vezzosi), Contemp. Math. 643, Amer. Math. Soc. (2015) 37 MR3381470
10 N Enomoto, A quiver construction of symmetric crystals, Int. Math. Res. Not. 2009 (2009) 2200 MR2511909
11 H Franzen, On cohomology rings of non-commutative Hilbert schemes and CoHa-modules, Math. Res. Lett. 23 (2016) 805 MR3533197
12 I Gálvez-Carrillo, J Kock, A Tonks, Decomposition spaces, incidence algebras and Möbius inversion, I : Basic theory, preprint (2015) arXiv:1512.07573
13 J A Green, The characters of the finite general linear groups, Trans. Amer. Math. Soc. 80 (1955) 402 MR0072878
14 G Heuts, I Moerdijk, Left fibrations and homotopy colimits, Math. Z. 279 (2015) 723 MR3318247
15 J Hornbostel, M Schlichting, Localization in Hermitian K–theory of rings, J. London Math. Soc. 70 (2004) 77 MR2064753
16 A Hubery, From triangulated categories to Lie algebras : a theorem of Peng and Xiao, from: "Trends in representation theory of algebras and related topics" (editors J A de la Peña, R Bautista), Contemp. Math. 406, Amer. Math. Soc. (2006) 51 MR2258041
17 A Joyal, The theory of quasi-categories, I, in preparation
18 A Joyal, R Street, The category of representations of the general linear groups over a finite field, J. Algebra 176 (1995) 908 MR1351369
19 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
20 D Joyce, Configurations in abelian categories, II : Ringel–Hall algebras, Adv. Math. 210 (2007) 635 MR2303235
21 R M Kashaev, Quantization of Teichmüller spaces and the quantum dilogarithm, Lett. Math. Phys. 43 (1998) 105 MR1607296
22 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, preprint (2008) arXiv:0811.2435
23 M Kontsevich, Y Soibelman, Cohomological Hall algebra, exponential Hodge structures and motivic Donaldson–Thomas invariants, Commun. Number Theory Phys. 5 (2011) 231 MR2851153
24 M A A van Leeuwen, An application of Hopf-algebra techniques to representations of finite classical groups, J. Algebra 140 (1991) 210 MR1114914
25 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
26 G Lusztig, Quivers, perverse sheaves, and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991) 365 MR1088333
27 I G Macdonald, Polynomial functors and wreath products, J. Pure Appl. Algebra 18 (1980) 173 MR585222
28 V Ostrik, Module categories, weak Hopf algebras and modular invariants, Transform. Groups 8 (2003) 177 MR1976459
29 R C Penner, Decorated Teichmüller theory, Eur. Math. Soc. (2012) MR3052157
30 H G Quebbemann, W Scharlau, M Schulte, Quadratic and Hermitian forms in additive and abelian categories, J. Algebra 59 (1979) 264 MR543249
31 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories", Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
32 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
33 C M Ringel, Hall algebras, from: "Topics in algebra, I" (editors S Balcerzyk, T Józefiak, J Krempa, D Simson, W Vogel), Banach Center Publ. 26, PWN (1990) 433 MR1171248
34 O Schiffmann, Lectures on Hall algebras, from: "Geometric methods in representation theory, II" (editor M Brion), Sémin. Congr. 24, Soc. Math. France (2012) 1 MR3202707
35 M Schlichting, Hermitian K–theory of exact categories, J. K-Theory 5 (2010) 105 MR2600285
36 M Schlichting, The Mayer–Vietoris principle for Grothendieck–Witt groups of schemes, Invent. Math. 179 (2010) 349 MR2570120
37 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR0232393
38 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
39 J M Shapiro, D Yao, Hermitian 𝒰–theory of exact categories with duality functors, J.  Pure Appl. Algebra 109 (1996) 323 MR1388702
40 S Shelley-Abrahamson, Hopf modules and representations of finite wreath products, Algebr. Represent. Theory 20 (2017) 123 MR3606483
41 Y Soibelman, Remarks on cohomological Hall algebras and their representations, from: "Arbeitstagung Bonn 2013" (editors W Ballmann, C Blohmann, G Faltings, P Teichner, D Zagier), Progr. Math. 319, Springer (2016) 355 MR3618057
42 M Szczesny, Representations of quivers over 𝔽1 and Hall algebras, Int. Math. Res. Not. 2012 (2012) 2377 MR2923170
43 R W Thomason, T Trobaugh, Higher algebraic K–theory of schemes and of derived categories, from: "The Grothendieck Festschrift, III" (editors P Cartier, L Illusie, N M Katz, G Laumon, K A Ribet), Progr. Math. 88, Birkhäuser (1990) 247 MR1106918
44 Y Varshavskiĭ, D Kazhdan, The Yoneda lemma for complete Segal spaces, Funktsional. Anal. i Prilozhen. 48 (2014) 3 MR3288174
45 T Walde, Hall monoidal categories and categorical modules, preprint (2016) arXiv:1611.08241
46 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
47 M B Young, The Hall module of an exact category with duality, J. Algebra 446 (2016) 291 MR3421095
48 M B Young, Representations of cohomological Hall algebras and Donaldson–Thomas theory with classical structure groups, preprint (2016) arXiv:1603.05401
49 A V Zelevinsky, Representations of finite classical groups: a Hopf algebra approach, 869, Springer (1981) MR643482